Pontryagin maximum principle for fractional ordinary optimal control problems. Kamocki, R. Mathematical Methods in the Applied Sciences, 37(11):1668–1686, 2014.
doi  bibtex   
@Article{SCC.Kamocki2014,
  author    = {Kamocki, Rafal},
  title     = {Pontryagin maximum principle for fractional ordinary optimal control problems},
  journal   = {Mathematical Methods in the Applied Sciences},
  year      = {2014},
  volume    = {37},
  number    = {11},
  pages     = {1668--1686},
  issn      = {1099-1476},
  doi       = {10.1002/mma.2928},
  owner     = {joelar},
  timestamp = {2015-01-01},
}

Downloads: 0